Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    aadrenaline is offline Banned
    Join Date
    Nov 2004
    Posts
    2,399

    got a tetanus shot

    k so 2 days ago i got a tetanus shot..everything was fine until today..

    i noticed at work that there was a nice sized lump on my delt reddish in color..oh well figured its the shot cause i hear these can be annoying but i realized its sore to touch only and its hot in about a 2" circle..could it be infected? i understand i could have reacted to the medicine but 2 days later?
    any input would help thanx in advance

  2. #2
    TheMudMan's Avatar
    TheMudMan is offline Retired~ AR-Hall of Famer
    Join Date
    Apr 2003
    Posts
    10,724
    It could be but most likley it isn't............. it will def be sore but keep an eye on it and if it gets worse or you start to run a fever go back to the doctors.

  3. #3
    Anna Bollick's Avatar
    Anna Bollick is offline Juiced Shemale Rescue Hooker
    Join Date
    Jun 2005
    Location
    On Rampart, Girlfriend!
    Posts
    629
    Sounds like just a reaction to the vaccine, but keep an eye on it. If it doesn't go down in a day or two, see a doc... preferably the bastard that gave it to you or had it given to you.

    Love
    Anna

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •